# SDR G1IA20200617001

- Difficulty date: June 12, 2020
- Submitted: June 17, 2020
- Operation: Air carrier
- Aircraft: N311VM
- Make and model: Pilats PC1245
- Aircraft serial: 619
- Aircraft time: 9,855 hours, 11,483 cycles
- Engine: Pwc PT6A67P
- Engine time: 9,577 hours, 11,483 cycles
- Propeller: Hartzl HCE4A3D
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 065000640015
- Part serial: 2604
- Condition: Intermittent
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: S, F
- Precautionary procedure: A, H

## Discrepancy

PILOT REPORTED, DURING TAKEOFF OUT OF GPZ THE YAW DAMPER DID NOT ENGAGE WHICH WAS THE INDICATION OF AN AUTOPILOT FAILURE. WHEN AUTOPILOT WAS SELECTED IT ALSO DID NOT INDICATE THAT IT HAD ENGAGED EITHER.  AUTOPILOT DID APPARENTLY ENGAGE IN THE BACKGROUND AND WOULD NOT RESPOND TO ANY INPUTS.  ATTEMPTED TO DISENGAGE AUTOPILOT SEVERAL TIMES WITH EACH DISCONNECT FUNCTION, BUT IT WOULD NOT DISCONNECT AND HAD TO BE MANUALLY OVERPOWER FOR THE REMAINDER OF THE FLIGHT. THERE WAS ALSO NO CAWS PANEL LIGHTS ILLUMINATED. ON THE GROUND BEFORE TAKEOFF THE AUTOPILOT SYSTEM PASSED SELF TEST.
